Stochastic resonance under wave propagation in completely
Doklady Akademii Nauk, Tome 320 (1991) no. 5, pp. 1063-1068
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_320_5_a6,
author = {T. D. Shermergor and A. G. Fokin and A. V. Dikarev},
title = {Stochastic resonance under wave propagation in completely},
journal = {Doklady Akademii Nauk},
pages = {1063--1068},
year = {1991},
volume = {320},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_320_5_a6/}
}
T. D. Shermergor; A. G. Fokin; A. V. Dikarev. Stochastic resonance under wave propagation in completely. Doklady Akademii Nauk, Tome 320 (1991) no. 5, pp. 1063-1068. http://geodesic.mathdoc.fr/item/DAN_1991_320_5_a6/